| Model Number |
MMT-522LNAL |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
01/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 400 mg/dl.The customer was treated with manual injection.Customer's other blood glucose was 270 mg/dl, 204 mg/dl.Troubleshooting was done for high blood glucose and under delivery.Customer has been using insulin pump system within 48 hours of reported high bg event.Customer was assisted with self test and it was passed.The insulin pump will not be returned for analysis.